# SDR SWAA2020092212454

- Difficulty date: August 26, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO END OF STR 25R IN SNAKE PIT BS 536 WL 154.  REPAIRED CORROSION DAMAGED STR 25R IN SNAKE PIT BS 536 WL 154 COMMON TO END, PER ER 20-03198 REV 1R AND EA 20-153-01611 REV IR.
